# SDR HNAA2025061600439

- Difficulty date: May 6, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F044753 POSSIBLE RH WING RIB 21 IS CRACKED UNDER ACCESS PANEL 651CB.  PERFORMED CUTOUT OF DAMAGED AREA IAW EMB 145 SRM 57-20-07 RE, ITEM 4. ACCOMPLISHED RH WING RIB 21 REPAIR IAW EMB 145 SRM 57-20-07RE, ITEM 4, FIG 203 AND EO1-57-25-0196.
